Please consider registering
guest

Log In Register

Register | Lost password?
Advanced Search

— Forum Scope —




— Match —





— Forum Options —





Minimum search word length is 4 characters - maximum search word length is 84 characters

Topic RSS
Dizzy Spells and Blurred Vision
August 23, 2006
12:37 pm
confused as heck
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
Offline

The past two nights I woke up with dizzy spells and blurred vision. I took my blood pressure and it was 106/56 last night and about the same the night before. My pulse was only 38 last night, it was in the low 40's the night before. I have been taking atenolol for my blood pressure for a while.

I went to see the doctor this morning. My atenolol was cut in half. I am really hoping this helps. I'm actually afraid to go to bed tonight.

August 23, 2006
1:00 pm
Guest
Guests

It's good you went to the doc. Your BP sounds a little low, but hopefully decreasing the atenolol will help with that. Sounds like your meds were due for reassessment.

Why is your pulse so low? Are you incredibly fit or is there another cause? My dad had a pacemaker because of abnormally low pulse. One time the docs let him go too long between pacemaker checks when the battery was reaching the end of its lifetime. He was in terrible, terrible shape which we all thought was due to aging (his stupid doc, who was checking dad's BP every month, either didn't take the pulse or didn't ask himself why, with a PACEMAKER in, it was abnormally low again).

Anyway, when he finally went for the abnormally late pacemaker check, it turned out the battery was actually dead, and they had to rush him in to replace it. The next day, it was like he was 20 years younger.

Sorry, long personal anecdote... but I'm wondering why your pulse is so low, and if that's normal for you, and if not whether the doc said anything about it.

I hope your symptoms clear up and you wake up feeling better. In fact, I hope you feel better before bedtime, so that you're not afraid to go to sleep. Take care, kroika

August 23, 2006
8:53 pm
confused as heck
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
Offline

Actually, what the doctor said is that with my recent weight loss(30 lbs.) it could be that the atenolol dose is too high. We cut it in half tonight. If I have the problem again I am to go back there. I am certainly hoping that I do not!

I was going to cut my celexa in half too, but did not.

I went for a stress test today. They did the nuclear one so I am "glowing" (full of radioactive stuff) for the next 72 hours. I hope I do not set off security anywhere. They gave me a paper to show if I do. I should have these results on Friday.

Forum Timezone: UTC -8

Most Users Ever Online: 247

Currently Online:
41 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

onedaythiswillpass: 1106

zarathustra: 562

StronginHim77: 453

free: 433

2013ways: 419

curious64: 408

Member Stats:

Guest Posters: 49

Members: 97034

Moderators: 2

Admins: 3

Forum Stats:

Groups: 8

Forums: 74

Topics: 38260

Posts: 713866

Newest Members: lindsay mc G67, smirre, Peches930, shyna, tmidgettelind, hbombn

Moderators: arochaIB: 0, devadmin: 0

Administrators: admin: 21, ShiningLight: 528, emily430: 1

Copyright © 2015 Internet Brands, Inc. All rights reserved. Terms of Use | Privacy Policy | Health Disclaimer | Cookies